MAUDE Adverse Event Report: BOSTON SCIENTIFIC NEUROMODULATION ENTRADA; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF

BOSTON SCIENTIFIC NEUROMODULATION ENTRADA; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF
Model Number SC-4200
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/02/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that post intravenous sedation, the patients procedure was aborted as there was something wrong with the tip of needle and it was preventing the physician from accessing the epidural space.The patient was reportedly doing well.
 
Additional Manufacturer Narrative
Sc-4200.The returned insertion needle was analyzed, and visual inspection revealed that the tip of the needle is deformed.With all the available information, boston scientific concludes: the reported event was confirmed.It appears that excessive mechanical force was exerted onto the tip of the needle during the procedure resulting in its deformation.The probable cause selected is unintended use error caused or contributed to event.
 
Event or Problem Description

Brand Name
ENTRADA
Common Device Name
STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF
Manufacturer (Section D)
BOSTON SCIENTIFIC NEUROMODULATION
25155 rye canyon loop
valencia CA 91355
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112 5798
Manufacturer Contact
erik sherburne
25155 rye canyon loop
valencia, CA 91355
7632920920
MDR Report Key16042379
Report Number3006630150-2022-07243
Device Sequence Number6437678
Product Code LGW
UDI-Device Identifier08714729121442
UDI-Public08714729121442
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
P030017
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/03/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date04/28/2023
Device Model NumberSC-4200
Device Catalogue NumberSC-4200
Device Lot Number27164573
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/02/2022
Supplement Date Received by Manufacturer02/09/2023
Initial Report FDA Received Date12/23/2022
Supplement Report FDA Received Date03/03/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/28/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown